Comparison Theorems for L-Monosplines of Minimal Norm.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 331-344
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1989__56_2-3_133400,
author = {Georgi R. Grozev},
title = {Comparison {Theorems} for {L-Monosplines} of {Minimal} {Norm.}},
journal = {Numerische Mathematik},
pages = {331--344},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0678.41007},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133400/}
}
Georgi R. Grozev. Comparison Theorems for L-Monosplines of Minimal Norm.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 331-344. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133400/